MathSciNet Relay Station
MathSciNet bibliographic data
MR3025484 65M99
Mittal, R. C.; Jiwari, Ram A differential quadrature method for numerical solutions of Burgers'-type equations. Internat. J. Numer. Methods Heat Fluid Flow 22 (2012), no. 6-7, 880–895.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement